Optimum Economic Growth in an Aggregative Model of Capital Accumulation: A Turnpike Theorem
No abstract is available for this item.
|Date of creation:||1964|
|Date of revision:|
|Publication status:||Published in Econometrica (October 1966), 34(4): 833-850|
|Contact details of provider:|| Postal: |
Phone: (203) 432-3702
Fax: (203) 432-6167
Web page: http://cowles.yale.edu/
More information through EDIRC
|Order Information:|| Postal: Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA|
When requesting a correction, please mention this item's handle: RePEc:cwl:cwldpp:178. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Glena Ames)
If references are entirely missing, you can add them using this form.